# SDR CALA2022050601164

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 68,604 hours, 27,975 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: NA
- Part serial: NA
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O BURNING/COMBUSTION SMELL IN CLIMB WENT AWAY CRUISE THEN RE TURNED POWER REDUCTION TO LAND UPDATED MAA CODE FIX USING VENDOR MAA SCREEN REF AMM 05-51-10-200-801-C1 SMOKE OR FUMES IN CABIN INSPECTION AND AMM 05-50-00-810-831-A PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. AND CHECK. PERFORMED INSPECTION ON AIR CONDITION BAY, NO APPARENT EVIDENCE POWER ENGINE RUN AND COULD NOT REPRODUCE ODOR. OPS CHECK GOOD AT OF LEAKAGE. REPLACED BOTH AIR FILTERS. OPENED BOTH ENGINES AND THIS TIME. REF TSM 05-50-00-810-831 AND AMM 21-22-22-615-802 FOUND NO EVIDENCE OF LEAKS IN THE DUCT PLUMBING. APU INSPECTED NO LEAKS NOTED AT THIS TIME.. PERFORMED PACK BURN WITH HIGH POWER ENGINE RUN AND COULD NOT REPRODUCE ODOR. OPS CHECK GOOD
